Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I know that accutane increases skin sensitivity - it can even thin skin (which is why waxing on tane is a big no - no - the skin can tear!) - and that includes sun exposure. Being in the sun can damage your skin anyhow, but with accutane making your skin more sensitive, it can really give you a big sunburn. I also know that tane, being such a harsh drug, puts a strain on your liver (which is one of the organs used to filter out toxins from your body). Alcohol is also hard on the liver - drinking on tane is like a double whammy on your liver - not good at all.

Share this post


Link to post
Share on other sites

Ok cause I took accutane from december to may and the sun started to show up in march-april. But I wasn't in the sun so much. I had like one drink. But otherwise it doesn't matter right?

Share this post


Link to post
Share on other sites

well, if you didn't get a sunburn and your blood tests are fine, you are ok.

Share this post


Link to post
Share on other sites

No sun because Accutane increases photosensitivity AKA easier sunburns.

Drinking is a no no, because possible drug interactions.

Personally if you're not chugging bottles of Vodka...you're fine....take it a couple hours before you down a few beers or those chick drinks with 5% alcohol in them.

Share this post


Link to post
Share on other sites
No sun because Accutane increases photosensitivity AKA easier sunburns.

Drinking is a no no, because possible drug interactions.

Personally if you're not chugging bottles of Vodka...you're fine....take it a couple hours before you down a few beers or those chick drinks with 5% alcohol in them.

Share this post


Link to post
Share on other sites
No sun because Accutane increases photosensitivity AKA easier sunburns.

Drinking is a no no, because possible drug interactions.

Personally if you're not chugging bottles of Vodka...you're fine....take it a couple hours before you down a few beers or those chick drinks with 5% alcohol in them.

Ok didn't get it I'm an airhead...Photosensivity?

Share this post


Link to post
Share on other sites
No sun because Accutane increases photosensitivity AKA easier sunburns.

Drinking is a no no, because possible drug interactions.

Personally if you're not chugging bottles of Vodka...you're fine....take it a couple hours before you down a few beers or those chick drinks with 5% alcohol in them.

Ok didn't get it I'm an airhead...Photosensivity?

Share this post


Link to post
Share on other sites
No sun because Accutane increases photosensitivity AKA easier sunburns.

Drinking is a no no, because possible drug interactions.

Personally if you're not chugging bottles of Vodka...you're fine....take it a couple hours before you down a few beers or those chick drinks with 5% alcohol in them.

Ok didn't get it I'm an airhead...Photosensivity?

Photosensivity is YOU being a lot easier to be sun burned.....some drugs and topicals make you a lot easier to be burned and cause skin irritation if you're out in the sun....

Share this post


Link to post
Share on other sites

Cause otherwise it doesn't matter since the sooner you take pills the better. They always had me wait like one year more so it would be winter again so annoying.

Share this post


Link to post
Share on other sites
Cause otherwise it doesn't matter since the sooner you take pills the better. They always had me wait like one year more so it would be winter again so annoying.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×